期刊文献+

Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property

Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property
收藏 分享 导出
出处 《中国科学:数学英文版》 SCIE CSCD 2018年第6期1063-1078,共16页 SCIENCE CHINA Mathematics
基金 This work was supported by National Natural Science Foundation of China (Grant Nos. 11331008, 11201469, 11571358 and 11601237), the China Postdoctoral Science Foundation Funded Project (Grant Nos. 2012M510186 and 2013T60761), and the Hong Kong Research Grant Council (Grant No. GRF HKBU 202512).
关键词 加速算法 KDV 多项式 性质 修改 方程 直角 数学结构 integrable system skew orthogonal polynomial convergence acceleration algorithm Laurent prop-erty
作者简介 Email: changxk@lsec.cc.ac.cn;Corresponding author Email: heyi@wipm.ac.cn;Email: hxb@lsec.cc.ac.cn;Email: lishihao@lsec.cc.ac.cn;Email: tam@comp.hkbu.edu.hk;Email: ynzhang@njnu.edu.cn
  • 相关文献
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈